Top
20
Doctor insights on: Ibuprofen Package Insert

Share

Ibuprofen (Definition)

Ibuprofen is a nonsteroidal anti-inflammatory drug (nsaid). It works by reducing hormones that cause inflammation and pain in the body. Ibuprofen is used to reduce fever and treat pain or inflammation caused by many conditions such as headache, toothache, back pain, arthritis, menstrual ...Read more


2

2
Is it safe to use ibuprofen (advil), aspirin (bayer), and acetaminophen (tylenol) at the same time?

Is it safe to use ibuprofen (advil), aspirin (bayer), and acetaminophen (tylenol) at the same time?

Hard to say: You neither explain the reason for such use or the age of the patient. It is seldom a good idea to pile on OTC pain or anti-fever meds just because 1 isn't working. An office evaluation and selection of more effective agents would be the suggested plan. You wouldn't want to miss a treatable condition that would get worse while doing so. ...Read more

See 1 more doctor answer
3

3
Is eaquate brand acedemenophen okay to take with the tylenol (acetaminophen) recall?

Is eaquate brand acedemenophen okay to take with the tylenol (acetaminophen) recall?

Yes: None of the generics were recalled, so any of them are perfectly safe to use. Be sure if you are using for a child, though, that you know the dose to give based on child's weight and how much is in each tsp of the formulation you actually have. ...Read more

4

4
Can I take 3 advil (ibuprofen) liquid gel nighttime?

Can I take 3 advil (ibuprofen) liquid gel nighttime?

Yes: One Advil (ibuprofen) liquid gel is 200 mg and you can take up to 800 mg per dose of Ibuprofen which is Advil (ibuprofen). Make sure you take it with some food in your stomach as it can make your stomach hurt. It is better to get Motrin which is 400 mg or Ibuprofen 800 or 600 mg tabs if you need a higher dose than Advil (ibuprofen) so you are not taking too many tabs at a time. ...Read more

6

6
Can you overdose on Advil (ibuprofen) liquid gels?

Can you overdose on Advil (ibuprofen) liquid gels?

Yes you can: You can overdose on advil (ibuprofen) with the possibility of damaging your kidneys and ending up with severe GI bleed. Call the poison control center if you or someone you know just invested large amount of advil (ibuprofen). The number 18002221222. ...Read more

7

7
Can i take Aleve (naproxen) before Advil wears off?

Can i take Aleve (naproxen) before Advil wears off?

avoid mixing: Neither metaphors nor nsaids should be mixed. Use one or the other. ...Read more

8

8
Is naproxen sodium the same prescription as ibuprofen?

Is naproxen sodium the same prescription as ibuprofen?

NSAID's: Both are nonsteroidal anti-inflammatory drugs (nsaids) but they are not the same medication. ...Read more

9

9
Can i put children's motrin (ibuprofen) in the refridgerator?

Can i put children's motrin (ibuprofen) in the refridgerator?

Room temp!!: Room temperature, between 59 -86 degrees is the recommended temperature at which your Motrin should be stored! should not be refrigerated! ...Read more

See 1 more doctor answer
10

10
Can you take sudafed ..the pseudoephedrine version and Advil (ibuprofen) pm together?

Can you take sudafed ..the pseudoephedrine version and Advil (ibuprofen) pm together?

Sudafed and Advil (ibuprofen): Plain Advil and Sudafed can be taken together as long as you do not have any history of serious side effects to either agent. Take for a short period of time, 7-10 days. Advil also has a preparation for congestion. Advil Congestion contains Ibuprofen and Phenylephrine. Phenylephrine is not to be take with Sudafed. Make sure it is regular Advil (Ibuprofen). ...Read more

See 2 more doctor answers
14

14
Can you take Tylenol, (acetaminophen) Aleve, and Ibuprofen 600 MG together?

Can you take Tylenol, (acetaminophen) Aleve, and Ibuprofen 600 MG together?

Tylenol (acetaminophen) Aleve Ibup: Hello. Don't take Aleve and Ibuprofen at the same time. They are both NSAIDs. Taking both together can lead to unwanted side effects like severe stomach pain, GI bleeds, etc. Try staggering your medications. Take Ibuprofen (no more than 800mg). See how you do before taking Tylenol (acetaminophen) (max single dose 1000mg). Try Aleve and Tylenol (acetaminophen) stagger on the following day to compare your pain relief outcome. ...Read more

17

17
Advil, tylenol, (acetaminophen) motrin or nuprin? Where did they go?

See below: Nuprin was continued. Nuprin, advil, and Motrin are all the same - they are brand names for ibuprofen. Tylenol is a brand name for a different but related chemical called acetaminophen. Advil, motrin, and tylenol should still be widely available. But you don't need to spend money on these brands. Just get the cheaper store generic - read the label - it will be exactly the same. ...Read more

20

20
Can I use naproxen and ibuprofen gel at the same time?

Naproxen & ibuprofen: No . Please do not use together as they are the same class of drug so you will be getting a double dose and will potentiate the side effects which includes gastritis, possible GI bleed and kidney dysfunction. ...Read more

Dr. Ravi Chand
1,303 doctors shared insights

Nuprin (Definition)

Nuprin ...Read more


Dr. Alvin Stein
1,286 doctors shared insights

Rufen (Definition)

Rufen ...Read more